# SDR 2000ZZZX662

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121TH
- Make and model: Urocop EC120B
- Aircraft serial: 1003
- Engine: Tmeca ARRIU2F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE RESULTING IN EMERGENCY  LANDING.  INVESTIGATION REVEALED A PIECE OF BLACK RUBBER APPROXIMATELY 18 BY 8 MILLIMETERS IN SIZE LODGED IN THE EJECTOR PUMP ORIFICE OF THE FUEL SYSTEM LOW PRESSURE UNIT.  THIS CAUSED THE HIGH PRESSURE FUEL PUMP, INSIDE THE FUEL CONTROL UNIT TO SHUT DOWN, RESULTING IN COMPLETE POWER LOSS.  TEMSCO HELICOPTERS BELIEVES THE RUBBER PARTICLE WAS A RESULT OF MANUFACTURE ASSEMBLY.  TEMSCO RECOMMENDS THE MANUFACTURER INSTALL AN AIRFRAME MOUNTED FUEL FILTER UPSTREAM OF THE LOW PRESSURE UNIT.  CURRENTLY, THE LOW PRESSURE UNIT/EJECTOR PUMP IS NOT PROTECTED BY THE EXISTING FUEL FILTER.  (X)
